# SDR SIMA201128002

- Difficulty date: October 6, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N722AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145287
- Aircraft time: 25,325 hours, 22,414 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14522178605
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND SERVICE DOOR CENTER SILL CORRODED.  REMOVED AND REPLACED SERVICE DOOR CENTER SILL IAW SRM 51-40-02.
